# SDR SWAA2022020942874

- Difficulty date: February 20, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STA 663 VAPOR BARRIER ATTACH ANGLE IS CRACKED AT BS 663; RBL 8; WL168 / REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE RBL 8 WL168 PER ER 18-01620 REV IR & EA 1-757-14936 REV IR
